Facebook and Twitter

and follow my blog on Twitter @pharmacynic to receive notifications on new posts.

Tuesday, April 9, 2013

More Doctor Bashing...

As if we needed a reminder that doctors still don't respect Pharmacists or our profession, along comes this story...(yes, the story is true...)
Another Stupid Scriber: (He is a specialist, foreign, but still supposedly trained in his discipline...) I see you have some medications listed you no can take. 
Awesome Patient: That is correct.
ASS: I see Cipro and Levaquin. (pronounced "Cee-pwo" and Wee-vuh-kwin") 
AP: Yes. I cannot take them. Drug Interaction with my heart medication. 
ASS: And where did you hear that? Bet it was a pharmacist who told you that, huh? These pharmacists...all they do is read package insert and tell you few things to scare you. If they had their way no one would take any medications. Everyone should try it before they know they can't take it. Did you try them?
AP: I did, actually.
ASS: Ahhh, and what happened? A widdle rash? A widdle itchy? Pharmacists are stupid. You can take this. What happened?
AP: My heart stopped.
ASS: Oh. 
AP: And I happen to be a pharmacist. So I know the seriousness of the reaction with my Amiodarone, Dr. Assbag...
ASS: Who prescribed these for you?
AP: My cardiologist, Dr.....
ASS: Oh. He's a well-respected fellow. Um...
AP: And you're a douche. Perhaps, had you bothered to get a personality while getting your degree and spent your time learning the value of my profession, you wouldn't hold us in such disregard. Remember, I will save your ass more times than you will save mine. Unfortunately, I know you have given this narrow-minded spiel to too many of your patients who don't know better. I also know you are incapable of changing your opinion and will continue to belittle a fellow professional. But that's ok. Lucky for you I know you're an ass. Lucky for you I am a pharmacist. Lucky for you I saved my own life. What kind of a professional just tells people "try it first to see what happens"? Well, of course DEATH may be a side effect, but the only real way to know is to try it? That's your professional opinion? You went to school to do that to people? Do you really have a license? Seriously? Please let me see it...

No comments:

Post a Comment